| Model Number |
SR-200-NPS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stroke/CVA (1770)
| Date of Event |
04/15/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced a stroke during the procedure.The patient presented for a transcarotid revascularization (tcar) procedure.An enroute transcarotid neuroprotection system (nps) was selected for use.The patient experienced a stroke of unknown etiology during the procedure.No further information was provided despite request by boston scientific (bsc).
Additional Manufacturer Narrative
B3 - date of event: the event date was approximated to the date bsc became aware of the event, 04/15/2026.Detailed product information was not provided to bsc.Based on the nature of the information provided to bsc, it is not possible to perform a good faith effort to obtain additional information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Of note, bsc was made aware of 8 events from the same anonymous physician survey.The corresponding bsc complaint id's are as follows: (b)(4).
Event or Problem Description
Additional Manufacturer Narrative
B3 - date of event: the event date was approximated to the date bsc became aware of the event, 04/15/2026.Detailed product information was not provided to bsc.Based on the nature of the information provided to bsc, it is not possible to perform a good faith effort to obtain additional information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Of note, bsc was made aware of 8 events from the same anonymous physician survey.The corresponding bsc complaint id's are as follows: (b)(4).Investigation results:
it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review of the enroute transcarotid neuroprotection system was completed and confirmed that the event does not represent a new or unanticipated risk.This event type was accounted for during the product risk analysis to support an acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.